# SDR REXA2021101100847

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AND CLIPS QTY 2 LOCATED ON OUTER HANDLE ASSY IS CORRODED AND REQUIRES REPLACEMENT, P/N:ANGLE 601R317052 P/N:CLIP 601R318058 QTY:2.	REMOVED & REPLACED ANGLE & QTY 2 CLIPS ON OUTER HANDLE ASSY P/N ANGLE-1, CLIPS 601R318058-1 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 REV 38 7-25-20
